# SDR 97ZZZM161

- Difficulty date: January 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N130NK
- Make and model: Doug DC-9-41
- Aircraft serial: 47604
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DTW - FLT 626 - FORWARD EMERGNCY FLOOR LIGHTING UNDER FLIGHT ATTENDANT JUMP SEAT INOPERATIVE.  MAINTENANCE REPLACED LIGHTING STRIP UNDER FORWARD FLIGHT ATTENDANT SEAT.  OPERATIONAL CHECK SATISFACTORY IAW MM 33-50.  (M)
